# SDR 7C7A2017112000341

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,119 hours, 47,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 8530022137
- Condition: Dented
- Location: Fuselage
- Part time: 42,119 hours, 47,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE SKIN DENTS AT X424 AND X434 REPAIRED WITH RIVET PLUG AND RD8-53-7310.
